# SDR SWAA2024011631511

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE SPAR NUTPLATES RAIL SS 214 AT LT WING 2023-751718<[01] REPLACED RAIL NUT PLATE LOC SS 214 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02.;[02] REPLACED RAIL NUT PLATE LOC SS 214 AT LT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02.
